# SDR SWAA2014081830931

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 34,146 hours, 28,789 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64210103
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMER EVAC SLIDE OUT OF POSITION.  R & R SLIDE IAW AMM.
